# SDR R61A201210260609

- Difficulty date: October 26, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- Aircraft time: 11,107 hours, 7,178 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE LATCH ON THE FWD EMERGENCY EQUIPMENT DOOR IS STICKY.  MAINTENANCE CLEANED AND LUBED THE FORWARD CABIN STORAGE COMPARTMENT LATCH PER EMB 190 AMM 20-10-0.
